RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1991, Volume 31, Number 12, Pages 1808–1825 (Mi zvmmf2971)  

This article is cited in 18 scientific papers (total in 18 papers)

Grid approximation of a singularly perturbed boundary-value problem for a quasi-linear elliptic equation in the completely degenerate case

G. I. Shishkin

Sverdlovsk

Full text: PDF file (1572 kB)
References: PDF file   HTML file

English version:
USSR Computational Mathematics and Mathematical Physics, 1991, 31:12, 33–46

Bibliographic databases:
UDC: 519.633
MSC: Primary 65N06; Secondary 65N12, 35J70, 35B25
Received: 28.06.1990

Citation: G. I. Shishkin, “Grid approximation of a singularly perturbed boundary-value problem for a quasi-linear elliptic equation in the completely degenerate case”, Zh. Vychisl. Mat. Mat. Fiz., 31:12 (1991), 1808–1825; U.S.S.R. Comput. Math. Math. Phys., 31:12 (1991), 33–46

Citation in format AMSBIB
\Bibitem{Shi91}
\by G.~I.~Shishkin
\paper Grid approximation of a singularly perturbed boundary-value problem for a quasi-linear elliptic equation in the completely degenerate case
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1991
\vol 31
\issue 12
\pages 1808--1825
\mathnet{http://mi.mathnet.ru/zvmmf2971}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1147898}
\zmath{https://zbmath.org/?q=an:0780.65063}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1991
\vol 31
\issue 12
\pages 33--46
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991KG16100005}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2971
  • http://mi.mathnet.ru/eng/zvmmf/v31/i12/p1808

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. I. Shishkin, “Mesh approximation of singularly perturbed quasilinear elliptic equations which degenerate to a zero-order equation”, Comput. Math. Math. Phys., 33:9 (1993), 1155–1170  mathnet  mathscinet  zmath  isi
    2. G. I. Shishkin, “The method of additive separation of singularities for quasilinear singularly perturbed elliptic and parabolic equations”, Comput. Math. Math. Phys., 34:12 (1994), 1541–1558  mathnet  mathscinet  zmath  isi
    3. G. I. Shishkin, “A grid approximation of singularly perturbed quasilinear elliptic and parabolic equations which degenerate into equations without spatial derivatives”, Comput. Math. Math. Phys., 34:11 (1994), 1403–1419  mathnet  mathscinet  zmath  isi
    4. G. I. Shishkin, “Mesh approximation of singularly perturbed boundary-value problems for systems of elliptic and parabolic equations”, Comput. Math. Math. Phys., 35:4 (1995), 429–446  mathnet  mathscinet  zmath  isi
    5. G. I. Shishkin, “Approximation of the solutions and diffusion flows of singularly perturbed boundary-value problems with discontinuous initial conditions”, Comput. Math. Math. Phys., 36:9 (1996), 1233–1250  mathnet  mathscinet  zmath  isi
    6. G. I. Shishkin, “Grid approximation of parabolic equations with singular initial conditions”, Comput. Math. Math. Phys., 36:3 (1996), 341–356  mathnet  mathscinet  zmath  isi
    7. G. I. Shishkin, “Singularly perturbed boundary value problems with concentrated sources and discontinuous initial conditions”, Comput. Math. Math. Phys., 37:4 (1997), 417–434  mathnet  mathscinet  zmath
    8. G. I. Shishkin, “Grid approximation of a singularly perturbed Neumann problem for parabolic equations in the case of a discontinuous boundary function”, Comput. Math. Math. Phys., 37:3 (1997), 370–373  mathnet  mathscinet  zmath
    9. G. I. Shishkin, “Finite-difference approximations for singularly perturbed elliptic equations”, Comput. Math. Math. Phys., 38:12 (1998), 1909–1921  mathnet  mathscinet  zmath
    10. G. I. Shishkin, “Singularly perturbed boundary value problems with locally perturbed initial conditions: Equations with convective terms”, Comput. Math. Math. Phys., 39:2 (1999), 249–265  mathnet  mathscinet  zmath
    11. G. I. Shishkin, “Approximation of systems of convection-diffusion elliptic equations with parabolic boundary layers”, Comput. Math. Math. Phys., 40:11 (2000), 1582–1595  mathnet  mathscinet  zmath
    12. G. I. Shishkin, “Grid approximation of singularly perturbed parabolic convection-diffusion equations with a piecewise-smooth initial condition”, Comput. Math. Math. Phys., 46:1 (2006), 49–72  mathnet  crossref  mathscinet  zmath
    13. G. I. Shishkin, “Grid approximation of singularly perturbed parabolic equations with piecewise continuous initial-boundary conditions”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S213–S230  mathnet  crossref  elib
    14. Shishkin G.I., “Grid approximation of singularly perturbed parabolic reaction-diffusion equations with piecewise smooth initial-boundary conditions”, Mathematical Modelling and Analysis, 12:2 (2007), 235–254  crossref  mathscinet  zmath  isi
    15. G. I. Shishkin, L. P. Shishkina, “Finite difference schemes for the singularly perturbed reaction-diffusion equation in the case of spherical symmetry”, Comput. Math. Math. Phys., 49:5 (2009), 810–826  mathnet  crossref  zmath  isi  elib  elib
    16. G. I. Shishkin, “The Richardson scheme for the singularly perturbed parabolic reaction-diffusion equation in the case of a discontinuous initial condition”, Comput. Math. Math. Phys., 49:8 (2009), 1348–1368  mathnet  crossref  zmath  isi
    17. Shishkin G.I., “Constructive and formal difference schemes for singularly perturbed parabolic equations in unbounded domains in the case of solutions growing at infinity”, Russian Journal of Numerical Analysis and Mathematical Modelling, 24:6 (2009), 591–617  crossref  mathscinet  zmath  isi
    18. G. I. Shishkin, L. P. Shishkina, “A conservative difference scheme for a singularly perturbed elliptic reaction-diffusion equation: approximation of solutions and derivatives”, Comput. Math. Math. Phys., 50:4 (2010), 633–645  mathnet  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:285
    Full text:191
    References:43
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020